1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Anyone using Victoza for diabetes?

Discussion in 'Health and wellbeing' started by derekdalek, Dec 20, 2011.

  1. Hi!
    I am using Victoza (1.6 injection once a day) with metformin. I am having nasty side effects in that I feel nauseous and have been vomiting quite a lot.
    I had been hoping that this would abate as time went on (its been about 5 weeks now) but Im still feeling rubbish. Im persevering as the blood sugar control is really great, but Im just wondering if anyone else has experience of using it and if so when does the nausea go away?
     
  2. Hi!
    I am using Victoza (1.6 injection once a day) with metformin. I am having nasty side effects in that I feel nauseous and have been vomiting quite a lot.
    I had been hoping that this would abate as time went on (its been about 5 weeks now) but Im still feeling rubbish. Im persevering as the blood sugar control is really great, but Im just wondering if anyone else has experience of using it and if so when does the nausea go away?
     
  3. Hi
    Just wanted to answer your post - I am on oral meds only - but found the metformin caused me a lot of grief to begin with. I would go back to your doctor and see if this is usual rather than carrying on as they can change the Victoza for other stuff if it is not agreeing with you.

    Hope you get something sorted
     

Share This Page